Advanced search
1 file | 202.67 KB

Infinitely many planar cubic hypohamiltonian graphs of girth 5

Jan Goedgebeur (UGent) and Carol Zamfirescu (UGent)
(2018) JOURNAL OF GRAPH THEORY. 88(1). p.40-45
Author
Organization
Project
HPC-UGent: the central High Performance Computing infrastructure of Ghent University
Abstract
A graph G is hypohamiltonian if G is non-hamiltonian and for every vertex v in G, the graph G-v is hamiltonian. McKay asked in [J. Graph Theory 85 (2017) 7-11] whether infinitely many planar cubic hypohamiltonian graphs of girth5 exist. We settle this question affirmatively.
Keywords
cubic, dot product, hamiltonian, hypohamiltonian, planar, SNARKS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 202.67 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Goedgebeur, Jan, and Carol Zamfirescu. 2018. “Infinitely Many Planar Cubic Hypohamiltonian Graphs of Girth 5.” Journal of Graph Theory 88 (1): 40–45.
APA
Goedgebeur, J., & Zamfirescu, C. (2018). Infinitely many planar cubic hypohamiltonian graphs of girth 5. JOURNAL OF GRAPH THEORY, 88(1), 40–45.
Vancouver
1.
Goedgebeur J, Zamfirescu C. Infinitely many planar cubic hypohamiltonian graphs of girth 5. JOURNAL OF GRAPH THEORY. 2018;88(1):40–5.
MLA
Goedgebeur, Jan, and Carol Zamfirescu. “Infinitely Many Planar Cubic Hypohamiltonian Graphs of Girth 5.” JOURNAL OF GRAPH THEORY 88.1 (2018): 40–45. Print.
@article{8555852,
  abstract     = {A graph G is hypohamiltonian if G is non-hamiltonian and for every vertex v in G, the graph G-v is hamiltonian. McKay asked in [J. Graph Theory 85 (2017) 7-11] whether infinitely many planar cubic hypohamiltonian graphs of girth5 exist. We settle this question affirmatively.},
  author       = {Goedgebeur, Jan and Zamfirescu, Carol},
  issn         = {0364-9024},
  journal      = {JOURNAL OF GRAPH THEORY},
  keyword      = {cubic,dot product,hamiltonian,hypohamiltonian,planar,SNARKS},
  language     = {eng},
  number       = {1},
  pages        = {40--45},
  title        = {Infinitely many planar cubic hypohamiltonian graphs of girth 5},
  url          = {http://dx.doi.org/10.1002/jgt.22183},
  volume       = {88},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: